Cart (Loading....) | Create Account
Close category search window
 

On the validity of solutions and equilibrium points in a nonlinear network

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Venkatasubramanian, V. ; Sch. of Electr. Eng. & Comput. Sci., Washington State Univ., Pullman, WA, USA ; Saberi, A. ; Zongli Lin

For constrained differential equations arising in a specific nonlinear network, the inconsistency between two seemingly equivalent unconstrained representations has been long debated in the literature. One of the representations has nonunique solutions which violate the network constraints. Using new analytical tools, this brief proves that the two representations are not equivalent. Also the “explanations” for the discrepancy which appeared recently are incorrect as such, but can be restated precisely

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:43 ,  Issue: 3 )

Date of Publication:

Mar 1996

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.